# SDR DALA2021092705814

- Difficulty date: September 20, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 128,316 hours, 18,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 AIRCRAFT DAMAGE REPORTED BY ALA LEFT AFT FUSELAGE DENT INLINE W S-19L FWD OF FR1480 DIMESIONS ARE 6 BY .125 AND .0937 DEEP. C/W ERA 594270-14 AND 594309-14. (LP 8078906)
